# SDR AALA202208178921

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737
- Aircraft serial: 44465
- Aircraft time: 8,235 hours, 3,187 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHANGED ATA FROM 1205 TO 2180 LEFT AFT LAVATORY VERY FOUL ORDER, CLEANED 3X AND DUMPED SEVERAL TIMES BUT ODOR LINGERS. FOUND AFT LEFT TOILET COUPLING LEAKING REMOVED AND REPLACED AFT LEFT TOILET PER AMM 38-32-01
